# SDR SIMA20120918004

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 5,935 hours, 3,766 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND STRONG FUEL ODOR FROM PACKS AFTER APU START IN CABIN AND COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  USING THE APU PERFORMED MULTIPLE OPERATIONAL CHECKS OF THE AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ-700 AMM 21-51-00.  THE OPERATIONAL CHECK WAS GOOD.  NO ODORS DETECTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
